| Model Number |
65-CA-2030 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient inderwent a procedure on (b)(6) 2024 utilizing the slimplicity hp anterior cervical plate system.Subsequently, a revision procedure was performed on (b)(6) 2025 to address screw backout.The two 4.0mm x 16mm self drilling fixed screw slimplicity hp (65-df-4016) located at the bottom of the plate have started to back out.It was also noted upon going in, that the bottom locking mechanism on the plate assembly 2-level 30mm slimplicity hp (65-ca-2030) was broken/unattached.
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
Additional Manufacturer Narrative
H3 device evaluation - evaluation by engineering noted the following.Upon review of the x-rays and placing the fixed screws in these holes at prescribed and over angulated orientation it appears that the two fixed screws were angulated more than 10°.The screw head was below the plate surface when properly oriented and seats proud when over angulated.Based upon the wear on the underside of the rivet and wear on the upper outer edge of the screw it is believed that the screw placement in this instance may have resulted in a preloading condition on the rivet that led to low cycle fatigue failure of the rivet.Soft tissue or other factors may have hindered proper instrument placement leading to the angulation observed.Review of device history records found 55 pieces of this lot released for distribution on 7/1/2024 with no deviation or anomalies.Two-year complaint history review (12.18.2023-12.18.2025) found this to be the only report for this part number.No corrective actions are being recommended.
Event or Problem Description